RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Semim. im. I. G. Petrovskogo:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Semim. im. I. G. Petrovskogo, 2007, Issue 26, Pages 29–38 (Mi tsp38)  

This article is cited in 1 scientific paper (total in 1 paper)

Uniform estimates of positive solutions to quasi-linear differential equations

I. V. Astashova


Full text: PDF file (114 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2007, 143:4, 3198–3204

Bibliographic databases:

UDC: 517.911.7

Citation: I. V. Astashova, “Uniform estimates of positive solutions to quasi-linear differential equations”, Tr. Semim. im. I. G. Petrovskogo, 26, 2007, 29–38; J. Math. Sci. (N. Y.), 143:4 (2007), 3198–3204

Citation in format AMSBIB
\Bibitem{Ast07}
\by I.~V.~Astashova
\paper Uniform estimates of positive solutions to quasi-linear differential equations
\serial Tr. Semim. im. I. G. Petrovskogo
\yr 2007
\vol 26
\pages 29--38
\mathnet{http://mi.mathnet.ru/tsp38}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2816521}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2007
\vol 143
\issue 4
\pages 3198--3204
\crossref{https://doi.org/10.1007/s10958-007-0203-5}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34248334645}


Linking options:
  • http://mi.mathnet.ru/eng/tsp38
  • http://mi.mathnet.ru/eng/tsp/v26/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Astashova, “Uniform estimates of solutions of a nonlinear third-order differential equation”, J. Math. Sci. (N. Y.), 197:2 (2014), 237–247  mathnet  crossref  elib
  • Number of views:
    This page:133
    Full text:28
    References:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020